# SDR UALA2012051802824

- Difficulty date: May 17, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,380 hours, 9,447 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 368
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK FLOW CONTROL VALVE LEFT STATUS MESSAGE.  REPLACED LOWER FLOW CONTROL VALVE PER MAINTENANCE TIP 21-005-R2 AND AMM 21-51-02 MAT AIR ON TEST PASSED.
